If you need an accessible version of this item please contact JSTOR User Support

Solution of Some Problems of Division: Part II. Division by a Punctual Distribution

Leon Ehrenpreis
American Journal of Mathematics
Vol. 77, No. 2 (Apr., 1955), pp. 286-292
DOI: 10.2307/2372532
Stable URL: http://www.jstor.org/stable/2372532
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Solution of Some Problems of Division: Part II. Division by a Punctual Distribution
Preview not available

Page Thumbnails

  • Thumbnail: Page 
286
    286
  • Thumbnail: Page 
287
    287
  • Thumbnail: Page 
288
    288
  • Thumbnail: Page 
289
    289
  • Thumbnail: Page 
290
    290
  • Thumbnail: Page 
291
    291
  • Thumbnail: Page 
292
    292